MathSciNet Relay Station
MathSciNet bibliographic data
MR184914 (32 #2385) 10.60
Entringer, R. C. The number of coprime chains with largest member $n$. Proc. Amer. Math. Soc. 16 1965 806–810.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement